Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 294, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 7, 2011, 1:09 AM CDT for Atchison County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 7, 2011, 1:09 AM CDT (06:09 UTC)
- Expired
- Aug 7, 2011, 1:46 AM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Atchison County, MO
The radar
The Omaha radar (KOAX), 113 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3454 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
747
WUUS53 KEAX 070609
SVREAX
MOC005-070700-
/O.NEW.KEAX.SV.W.0294.110807T0609Z-110807T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
109 AM CDT SUN AUG 7 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ATCHISON COUNTY IN NORTHWEST MISSOURI...
* UNTIL 200 AM CDT
* AT 104 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED 5 MILES
NORTH OF NEBRASKA CITY...OR 32 MILES NORTHWEST OF TARKIO...AND
MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCKPORT...WATSON...PHELPS CITY AND WESTBORO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZED HAIL. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4059 9571 4058 9520 4053 9520 4028 9555
4029 9556 4031 9564 4033 9565 4034 9563
4041 9566 4045 9565 4047 9570 4051 9570
4052 9566 4056 9567 4055 9569 4052 9570
4052 9576 4058 9578
TIME...MOT...LOC 0609Z 305DEG 34KT 4072 9577
WIND...HAIL 60MPH 1.00IN
$$
SF2 follow-up statements
845
WWUS53 KEAX 070628
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
128 AM CDT SUN AUG 7 2011
MOC005-070700-
/O.CON.KEAX.SV.W.0294.000000T0000Z-110807T0700Z/
ATCHISON MO-
128 AM CDT SUN AUG 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
ATCHISON COUNTY UNTIL 200 AM CDT...
AT 124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH...AND QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
HAMBURG...OR 20 MILES NORTHWEST OF TARKIO...MOVING SOUTHEAST AT 35
MPH.
LOCATIONS IMPACTED INCLUDE...
TARKIO...ROCKPORT...WATSON...PHELPS CITY AND WESTBORO.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 104 AND 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4059 9571 4058 9520 4053 9520 4028 9555
4029 9556 4031 9564 4033 9565 4034 9563
4041 9566 4045 9565 4047 9570 4051 9570
4052 9566 4056 9567 4055 9569 4052 9570
4052 9576 4058 9578
TIME...MOT...LOC 0628Z 306DEG 31KT 4063 9561
WIND...HAIL 60MPH 1.00IN
$$
SF270
WWUS53 KEAX 070646
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
146 AM CDT SUN AUG 7 2011
MOC005-070655-
/O.CAN.KEAX.SV.W.0294.000000T0000Z-110807T0700Z/
ATCHISON MO-
146 AM CDT SUN AUG 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ATCHISON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
A SIGNIFICANT WEATHER ADVISORY WILL REMAIN IN EFFECT FOR THIS STORM
UNTIL 230 AM CDT. HOWEVER SMALL HAIL...FREQUENT LIGHTNING AND HEAVY RAIN
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...SEVERE THUNDERSTORM WATCH 732 REMAINS IN EFFECT UNTIL
3 AM CDT.
LAT...LON 4059 9571 4058 9520 4053 9520 4028 9555
4029 9556 4031 9564 4033 9565 4034 9563
4041 9566 4045 9565 4047 9570 4051 9570
4052 9566 4056 9567 4055 9569 4052 9570
4052 9576 4058 9578
TIME...MOT...LOC 0645Z 324DEG 29KT 4051 9552
$$
SFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 12:20 AM CDT, 49 minutes earlier.
Area forecast discussion, Aug 7, 12:20 AM CDT, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 AM CDT SUN AUG 7 2011
...UPDATED AVIATION...
.DISCUSSION...
SHORT RANGE (TONIGHT THROUGH MONDAY)...
LOOKING AT SATELLITE IMAGERY THIS AFTERNOON...THE REMNANTS OF A
WEAK MCV ARE NOTED SHIFTING EAST NORTHEAST THROUGH MISSOURI...ALONG
AND NORTH OF A WEAK FRONTAL BOUNDARY STRETCHED FROM CENTRAL MISSOURI
BACK INTO NORTHEAST OKLAHOMA. THIS IS WHAT IS LEFT OF A COMPLEX OF
THUNDERSTORMS THAT STARTED LIFE EARLY THIS MORNING IN SOUTH CENTRAL
KANSAS. THE CLOUD COVER FROM THIS FEATURE HAS WORKED TO TAKE THE
EDGE OFF TEMPERATURES TODAY. IT APPEARS THAT MANY AREAS UNDER THE
HEAT ADVISORY TODAY WILL LIKELY NOT MAKE IT TO ADVISORY CRITERIA AS
A RESULT. HOWEVER...HAVE NO INTENTION OF DROPPING THE ADVISORY TODAY
AS THERE WILL ONCE AGAIN BE THE THREAT OF OPPRESSIVELY HOT AND HUMID
CONDITION PREVAILING IN THE SAME REGION AGAIN SUNDAY. AND...WITH THE
ABUNDANCE OF OUTDOOR ACTIVITIES GOING ON ACROSS THE REGION...FEEL
IT IS STILL WISE TO HIGHLIGHT TO POTENTIAL FOR DANGEROUS HEAT AND
HUMIDITY UNTIL WE ARE MORE CONFIDENT THAT HEAT INDICES WONT TOP OUT
AROUND 105 DEGREES SUNDAY AFTERNOON.
ONE OF THE MITIGATING FACTORS THAT COULD STAVE OFF THE HEAT AND
HUMIDITY FOR SUNDAY WILL BE THE POTENTIAL FOR CLOUD COVER AND
THUNDERSTORMS IN THE MORNING HOURS. WITH THE MULTIPLE FRONTAL
BOUNDARIES WALLOWING AROUND THE PLAINS...AND MULTIPLE WEAK IMPULSES
MOVING THROUGH THE ZONAL FLOW ACROSS THE NATIONS MID-SECTION...CAN
NOT RULE OUT THE POTENTIAL FOR MORE EARLY MORNING THUNDERSTORMS
ACROSS KANSAS...WHICH WOULD ROLL EAST ACROSS MISSOURI SUNDAY
MORNING. INDICATIONS ARE THAT TONIGHTS ACTIVITY MIGHT BE FOCUSED A
LITTLE FARTHER NORTH THAN THE ACTIVITY FROM THIS MORNING...BUT IN
GENERAL CONFIDENCE IS LOW ON SPECIFIC TIMING AND TRACK DETAILS.
BETTER POTENTIAL FOR A MORE ORGANIZED THUNDERSTORM EVENT WILL ARRIVE
SUNDAY NIGHT INTO MONDAY MORNING AS A SHORTWAVE MOVES EAST THROUGH
THE NORTHERN PLAINS. THIS WILL SEND ANOTHER FRONT SOUTH THROUGH
KANSAS AND MISSOURI...WHICH WILL FURTHER TAKE THE EDGE OFF
TEMPERATURES FOR THE COMING WORK WEEK...ESPECIALLY IN AREAS NORTH OF
THE MISSOURI RIVER. FOR SUNDAY NIGHT...AS THE SHORTWAVE SHIFTS EAST
THROUGH THE NORTHERN PLAINS...WESTERLIES WILL BE SUPPRESSED SOUTH TO
AROUND THE KANSAS-NEBRASKA BORDER FOCUSING A MODEST NOCTURNAL JET
INTO SOUTHERN NEBRASKA BY EARLY MONDAY MORNING. THIS PROVIDES A
DECENT SIGNAL THAT A CONVECTIVE COMPLEX WILL START IN SOUTH CENTRAL
OR SOUTHEAST NEBRASKA EARLY MONDAY MORNING...WHICH WILL THEN TRACK
SOUTHEAST THROUGH MISSOURI DURING THE REMAINDER OF THE MORNING HOURS
MONDAY...AND POSSIBLY INTO THE AFTERNOON IF IT DEVELOPS INTO A MCV.
OTHERWISE...PUSHED PRECIPITATION CHANCES DOWN A LITTLE FOR MONDAY
NIGHT AS THERE IS SOME INDICATION FROM MODELS THAT SUBSIDENCE BEHIND
THE WEAK FRONTAL BOUND...AND THE LOCATION OF THE BOUNDARY TO OUR
SOUTH BY MONDAY NIGHT...MIGHT TAKE THE FOCUS FOR MORE STORMS AND
SHIFT IT SOUTH AND EAST OF OUR AREA FOR AT LEAST ONE NIGHT.
CUTTER
MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...
WESTERLY TO NORTHWESTERLY FLOW ALOFT WILL PERSIST THROUGH THE
EXTENDED AS A TROUGH BECOMES ESTABLISHED OVER SOUTHEAST
CANADA/NORTHEASTERN STATES AND A RIDGE BEGINS BUILD INTO THE
INTERMOUNTAIN WEST. THIS PATTERN SUPPORTS PERIODIC CONVECTIVE
CHANCES AS ACTIVITY EVOLVES IN THE CENTRAL PLAINS AND TRACKS
EASTWARD THROUGH THE NIGHT. WITH STRONGER FLOW ALOFT YIELDING
STRONGER SHEAR A FEW OF THESE FORWARD PROPAGATING CONVECTIVE SYSTEMS
MAY BE SEVERE. DAMAGING WINDS WOULD BE THE MAIN THREAT AS THE STORMS
MOVE INTO THE EASTERN PLAINS/LOWER MO VALLEY. TIMING ANY INDIVIDUAL
WAVE IS IMPOSSIBLE AT THIS POINT SO THE GENERAL TREND IN POPS IS TO
INCREASE THEM IN THE WEST OVERNIGHT AND MOVE HIGHER POPS EAST DURING
THE DAY. THIS PATTERN WILL ALSO SUPPORT A CONTINUATION OF RELATIVELY
COOLER TEMPERATURES THROUGH THE EXTENDED. DEPENDING ON HOW MUCH
CONVECTION AND/OR CONVECTIVE DEBRIS IS LEFTOVER DURING THE DAY SOME
PLACES MAY SEE HIGHS WELL BELOW NORMAL FOR THIS TIME OF YEAR.
GENERALLY SPEAKING THOUGH...HIGHS SHOULD AVERAGE NEAR TO SLIGHTLY
BELOW NORMAL THROUGH THE EXTENDED.
CDB
&&
.AVIATION...
TSRA COMPLEXES OVER NEBR/IOWA/NRN MISSOURI SHOULD REMAIN NORTH OF
TERMINALS THROUGH SUNRISE...WITH OUTFLOW BOUNDARIES LARGELY DECAYING
ACROSS THE AREA...LEAVING VARIABLE SFC WINDS. SOME CONCERN FOR A
BRIEF PERIOD OF MVFR VSBY TOWARDS SUNRISE...THOUGH HAVE NOT
INTRODUCED ANY MENTION FOR THE TIME BEING.
LARGER UNCERTAINTY FOR THE REMAINDER OF THE TAF PERIOD...AS MANY
MODELS ATTEMPT TO REDEVELOP TSTMS AROUND TERMINALS BY EARLY
AFTERNOON SUNDAY...THOUGH CONFIDENCE IS LOW ENOUGH TO ONLY INCLUDE A
CB CLOUD GROUP. BETTER SIGNALS EXIST FOR A WELL ORGANIZED
THUNDERSTORM COMPLEX MOVING TOWARDS THE TERMINAL CORRIDOR LATE IN
THE PERIOD...THOUGH UNCERTAINTY IN TIMING AND EXACT TRACK OF THIS
SYSTEM PRECLUDES MORE THAN A PROB30 GROUP AT THIS TIME.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR MOZ028>031-037>040-
043>046-053-054.
KS...HEAT ADVISORY UNTIL 8 PM CDT SUNDAY FOR KSZ025-057-060-103>105.
&&Hazardous weather outlook, Aug 6, 5:42 PM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 542 PM CDT SAT AUG 6 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 542 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF FAR NORTHWEST AND NORTH CENTRAL MISSOURI THIS EVENING. A THUNDERSTORM COMPLEX IS EXPECTED TO FORM OVER EASTERN NEBRASKA DURING THE LATE AFTERONON AND EARLY EVENING HOURS AND ACCELERATE EAST- SOUTHEAST ACROSS WESTERN IOWA AND ENTER FAR NORTHWEST MISSOURI AFTER 9 PM. THE THREAT FOR SEVERE WEATHER SHOULD REMAIN NORTH OF AN OREGON TO BETHANY TO PRINCETON LINE. WHILE THE PRIMARY SEVERE THREAT WILL BE DAMAGING STRAIGHT-LINE WINDS LARGE HAIL IN A FEW OF THE STORMS WILL ALSO BE POSSIBLE. VERY HOT AND HUMID CONDITIONS WILL CONTINUE INTO THE VERY EARLY EVENING HOURS FROM EAST CENTRAL KANSAS INTO CENTRAL MISSOURI. LATE AFTERNOON HEAT INDEX READINGS WILL RANGE FROM 100 TO 105 DEGREES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HOT AND HUMID WEATHER WILL CONTINUE FOR LOCATIONS ALONG AND SOUTH OF THE MISSOURI RIVER ON SUNDAY. HIGH TEMPERATURES WILL REACH THE MIDDLE 90S TO NEAR 100 DEGREES...WITH HEAT INDEX VALUES RANGING FROM 105 TO 110 DEGREES DURING THE AFTERNOON. THUNDERSTORMS WILL POSSIBLE THROUGH SUNDAY MORNING...BUT A BETTER CHANCE FOR MORE EXPANSIVE COVERAGE WILL MOVE INTO THE REGION LATE SUNDAY NIGHT AND MONDAY MORNING. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS APPEARS TO BE LATE SUNDAY NIGHT AND EARLY MONDAY... WHEN DAMAGING WINDS WOULD BE THE PRIMARY THREAT. OTHERWISE...PERIODIC CHANCES FOR THUNDERSTORMS WILL EXIST MONDAY NIGHT THROUGH FRIDAY AS ORGANIZED THUNDERSTORM COMPLEXES OCCASIONALLY IMPACT THE OUTLOOK AREA. THE MOST PREFERRED TIME THAT LOCATIONS WOULD EXPERIENCE THUNDERSTORMS WOULD BE THE LATE NIGHT AND EARLY MORNING HOURS...WHERE A THREAT FOR DAMAGING WINDS COULD LOCALLY EXIST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN PARTS OF FAR NORTHWEST AND NORTH CENTRAL MISSOURI THIS EVENING. MJ
In the hours before
Local storm report, Aug 6, 10:11 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1011 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM TSTM WND DMG 2 S HAMBURG 40.58N 95.65W
08/06/2011 ATCHISON MO LAW ENFORCEMENT
2.0 MILES SOUTH OF HAMBURG IA. IN MISSOURI ON MO HWY 275,
LARGE TREE 1-2 FOOT IN DIAMETER DOWN ACROSS ROAD BLOCKING
ROAD COMPLETELY. POWER LINES DOWN IN THIS AREA.
&&
KBRONISSpecial weather statement, Aug 6, 10:25 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1025 PM CDT SAT AUG 6 2011 MOZ003>006-015-070430- GENTRY MO-GRUNDY MO-HARRISON MO-MERCER MO-WORTH MO- 1025 PM CDT SAT AUG 6 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WORTH...MERCER...NORTHERN HARRISON...NORTHEASTERN GRUNDY AND NORTHEASTERN GENTRY COUNTIES UNTIL 1130 PM CDT... AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF GRANT CITY...OR 19 MILES NORTH OF STANBERRY...MOVING EAST AT 55 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EAGLEVILLE...RIDGEWAY...CAINSVILLE...PRINCETON...MERCER...DENVER... ALLENDALE...HATFIELD...MARTINSVILLE...BLYTHEDALE...MOUNT MORIAH... MODENA AND MILL GROVE. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 95 AND 114. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4057 9338 4022 9337 4037 9458 4058 9454 TIME...MOT...LOC 0325Z 278DEG 50KT 4049 9442 HAWBLITZEL
Local storm report, Aug 6, 10:32 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1032 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG CLEARMONT 40.51N 95.03W
08/06/2011 NODAWAY MO EMERGENCY MNGR
MULTIPLE POWER LINES DOWN. FIRE DEPT ESTIMATED 60 MPH
WINDS. TIME ESTIMATED FROM RADAR.
&&
21Local storm report, Aug 6, 10:35 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1035 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG 4 E MARYVILLE 40.34N 94.80W
08/06/2011 NODAWAY MO EMERGENCY MNGR
POWERLINE DOWNED AT HWY 136 AND HWY F
&&
21Local storm report, Aug 6, 10:43 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1043 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND DMG 1 W PICKERING 40.45N 94.86W
08/06/2011 NODAWAY MO EMERGENCY MNGR
WINDOWS BLOWN OUT OF A HOUSE. TIME ESTIMATED FROM RADAR.
&&
21Special weather statement, Aug 6, 11:31 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1131 PM CDT SAT AUG 6 2011
MOZ007-008-016-017-070530-
ADAIR MO-PUTNAM MO-SCHUYLER MO-SULLIVAN MO-
1131 PM CDT SAT AUG 6 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ADAIR...NORTHEASTERN
SULLIVAN...SCHUYLER AND PUTNAM COUNTIES UNTIL 1230 AM CDT...
AT 1129 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF MERCER...OR 15 MILES WEST
OF UNIONVILLE...MOVING EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
UNIONVILLE...LANCASTER...GREEN CITY...NOVINGER...QUEEN CITY...
GREENTOP...DOWNING...POLLOCK...LEMONS...GREEN CASTLE...LIVONIA...
WORTHINGTON AND GLENWOOD.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4060 9234 4018 9234 4023 9318 4058 9318
4060 9240
TIME...MOT...LOC 0432Z 273DEG 52KT 4043 9323
HAWBLITZELThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:56 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 49 min |
| Aug 6, 9:20 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Nodaway | 40 min |
| Aug 6, 9:50 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Gentry, Nodaway, Worth | 40 min |
| Aug 6, 10:25 PM CDT | Special Weather Statement | EAX | Harrison, Mercer, Worth | 65 min |
| Aug 6, 11:07 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer, Putnam, Sullivan | 38 min |
| Aug 6, 11:31 PM CDT | Special Weather Statement | EAX | Putnam, Schuyler | 59 min |
| Aug 7, 1:44 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Aug 7, 1:51 AM CDT | Special Weather Statement | EAX | Nodaway | 39 min |
| Aug 7, 2:16 AM CDT | Special Weather Statement | EAX | Holt | 44 min |
| Aug 7, 2:20 AM CDT | Special Weather Statement | EAX | Johnson | 40 min |
| Aug 7, 2:28 AM CDT | Special Weather Statement | EAX | Andrew, Gentry, Harrison, Worth | 47 min |
| Aug 7, 2:43 AM CDT | Special Weather Statement | EAX | Holt | 17 min |
| Aug 7, 3:49 AM CDT | Special Weather Statement | EAX | Holt | 41 min |
| Aug 7, 4:04 AM CDT | Special Weather Statement | EAX | Atchison | 26 min |
| Aug 7, 4:17 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 28 min |
| Aug 7, 4:43 AM CDT | Special Weather Statement | EAX | Holt | 47 min |
| Aug 7, 5:04 AM CDT | Special Weather Statement | EAX | Buchanan | 41 min |
| Aug 7, 5:46 AM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton | 44 min |
| Aug 7, 1:47 PM CDT | Special Weather Statement | EAX | Platte | 28 min |
| Aug 7, 2:08 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 22 min |
| Aug 7, 2:29 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 31 min |
| Aug 7, 2:48 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Johnson, Lafayette, Ray | 27 min |
| Aug 7, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 31 min |
| Aug 7, 3:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 33 min |
| Aug 7, 4:13 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 32 min |
| Aug 7, 4:16 PM CDT | Special Weather Statement | EAX | Henry | 44 min |
| Aug 7, 4:25 PM CDT | Special Weather Statement | EAX | Pettis | 50 min |
| Aug 7, 4:42 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard | 33 min |
| Aug 7, 4:45 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 30 min |
| Aug 7, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 16 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.